Wanting to decrease my psych meds - ProTeacher Community




      
Home Join Now Search My Favorites
Help


      Teachers' Lounge


Wanting to decrease my psych meds

>

Reply
 
Thread Tools
SoCalTeach's Avatar
SoCalTeach SoCalTeach is online now
 
Joined: Aug 2005
Posts: 1,625
Senior Member

SoCalTeach
 
SoCalTeach's Avatar
 
Joined: Aug 2005
Posts: 1,625
Senior Member
Wanting to decrease my psych meds
Old 10-21-2020, 03:24 PM
  #1

I know this sounds odd, but just when I think my depression has returned, I want to decrease my meds. For the last few months, I've been walking around feeling "flat" and "neutral" - not getting excited about anything, not getting worried about anything. I feel the depression just under the surface.

I hate feeling like this. My therapist and I decided feeling depression is better than feeling nothing. At least we could work towards getting it in check. I'm tired of not feeling anything. Am I crazy for doing this (if my doc approves)?


SoCalTeach is online now   Reply With Quote

tctrojan's Avatar
tctrojan tctrojan is online now
 
Joined: Nov 2012
Posts: 4,517
Senior Member

tctrojan
 
tctrojan's Avatar
 
Joined: Nov 2012
Posts: 4,517
Senior Member
No
Old 10-21-2020, 03:30 PM
  #2

If you and your doctor agree I think you should give it a try, especially if you think you can get it under control. Good luck.
tctrojan is online now   Reply With Quote
GreyhoundGirl's Avatar
GreyhoundGirl GreyhoundGirl is offline
 
Joined: Nov 2008
Posts: 22,292
Senior Member

GreyhoundGirl
 
GreyhoundGirl's Avatar
 
Joined: Nov 2008
Posts: 22,292
Senior Member

Old 10-21-2020, 04:43 PM
  #3

I’m on depression meds (I call them my “whatever“ pills). I love them. They’ve evened me out. Yes, I’m more “flat”, but in my case I think that was a good thing. I was way too bubbly and over the top. And my depression was eating me alive; I ate, slept and cried. I needed to get it under control.

I think if you feel like you have the depression under control, you don’t have anything major going on that could trigger it and your dr agrees, it can’t hurt to try.
GreyhoundGirl is offline   Reply With Quote

Join the conversation! Post as a guest or become a member today. New members welcome!

Reply

 

>
Teachers' Lounge
Thread Tools




Sign Up Now

Sign Up FREE | ProTeacher Help | BusyBoard

All times are GMT -8. The time now is 04:07 PM.

Copyright © 2019 ProTeacher®
For individual use only. Do not copy, reproduce or transmit.
source: www.proteacher.net
2